# SDR AWXA200501483

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 58,110 hours, 40,662 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 621 - CREW ABORTED TAKEOFF DUE TO UNSPECIFIED INDICATOR WARNING LIGHT.  TAXIED BACK AND DEPARTED NORMALLY SEVERAL MINUTES LATER.   RECEIVED VERBAL CONFIRMATION FROM SAFETY REPORTING GROUP THAT SPOKE WITH CAPTAIN.  CAPTAIN CONFIRMED THAT THE AIRCRAFT WAS CONFIGURED CORRECTLY WHEN RECEIVED TAKE OFF CONFIG HORN AFTER ADVANCING THROTTLES, HAD NOT HIT TAKE OFF POWER YET.  TAXIED OFF THE RUNWAY AND CYCLED THE SPOILERS.  CREW ATTEMPTED TAKE OFF AGAIN AND IT WAS SUCCESSFUL.
